# SDR 2008UALA00561

- Difficulty date: January 30, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 32,932 hours, 9,419 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: H2052K3833
- Condition: Inadequate
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RT OVERWING SLIDE COMPARTMENT DOOR LATCHES NR 2 & 3 FAIL EDGE MARGIN MEASUREMENT.   REMOVED AND REPLACED LATCHES. ACFT OK FOR SERVICE.
